# SDR HYIA20210203002

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N411CA
- Make and model: Tecnam P2012
- Aircraft serial: 008US
- Aircraft time: 523 hours, 629 cycles
- System (JASC): 3160 · Central Display
- Part: Fan
- Part number: ACF328
- Part serial: 17863
- Condition: Failed
- Location: Pfd
- Part time: 523 hours, 629 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BURNING SMELL AND SMOKE IN THE CABIN DURING CRUISE.  MAINTENANCE INSPECTED AND FOUND THE NR 1 PFD FAN INOPERATIVE, AND REMOVED FOR FURTHER INSPECTION.  THE FAN WAS FOUND TO HAVE A BURNED ELECTRICAL SMELL COMING FROM THE FAN ASSEMBLY AND THEN REPLACED WITH NO FURTHER DEFECTS NOTED.
